# SDR YYFA20140711001

- Difficulty date: July 11, 2014
- Submitted: July 12, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,876 hours, 22,132 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTACT CABIN USING COCKPIT HANDSET.  HANDSET ON ORDER.
